# SDR 2005F00104

- Difficulty date: September 14, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N435
- Make and model: Cessna T337G
- Aircraft serial: P3370261
- Engine: Cont TSIO360*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C2021170
- Part serial: 21459
- Condition: Loose
- Location: Mlg
- Part time: 566 hours, 296 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSEMBLY RETURNED FOR LOOSE TIE BOLTS OF 18 INSTALLED 14 WERE FOUND LOOSE 2 MISSING.  MFG HAS NOW RELEASE SERVICE LETTER F6137-32--843 IN HOPES THIS WILL RESOLVE.
